Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hatesacne

New Regimen

I went to a new dermatologist b/c the other one kept giving me the same stuff to use. This dermatologist may be using overkill though. I have called the office twice. My jawline began itching, my legs are tingling and I'm getting more and more depressed. I began this new regimen on 09/18. This is another in a series of regimens I've followed in the 43 yrs. I've dealt with acne. This dermatologist told me that women who've dealt w/acne before menopause usually have more problems w/it afterward b/c of hormones:( Input from others taking these meds. and using this regimen would be greatly appreciated. Spiro 100 mg., a.m., wash w/brevoxyl, put on rosac(has a lot of sulphur in it and smells disgusting!....moisturizer w/sunscreen), Solodyn 45 mg., p,m., wash w/Cetaphil, wait 30 mins., pit on Differin.

Share this post


Link to post
Share on other sites

Wow, as the above poster stated, sounds like big time overkill. unless you have rhinoceros skin, the irritation factor there is tremendous. a retinoid, a sulfur topical, a BP wash and oral antibiotics sounds like a recipe for disaster.

i just turned 30 recently, and believe me, i understand the heartbreak of adult acne. but with adult skin, it sometimes can be more sensitive than it was when you were younger. irritating the skin is a good way to worsen acne, such as scrubbing with a washcloth 3 times a day or using alcohol soaked stridex pads 4 times a day. the prescriptions youre on should most likely be tried one at a time, not all together. im not a doctor, and i dont advise you to stop what your doctor has told you to do. i would get a second opinion, however...because this regimen will most likely destroy your skin, ultimately make your acne worse and generally feel like crap.

that said, good luck with whatever course of action you and your doctor make and be gentle to yourself and your skin!

Share this post


Link to post
Share on other sites
I went to a new dermatologist b/c the other one kept giving me the same stuff to use. This dermatologist may be using overkill though. I have called the office twice. My jawline began itching, my legs are tingling and I'm getting more and more depressed. I began this new regimen on 09/18. This is another in a series of regimens I've followed in the 43 yrs. I've dealt with acne. This dermatologist told me that women who've dealt w/acne before menopause usually have more problems w/it afterward b/c of hormones:( Input from others taking these meds. and using this regimen would be greatly appreciated. Spiro 100 mg., a.m., wash w/brevoxyl, put on rosac(has a lot of sulphur in it and smells disgusting!....moisturizer w/sunscreen), Solodyn 45 mg., p,m., wash w/Cetaphil, wait 30 mins., pit on Differin.

Share this post


Link to post
Share on other sites
Hi,

Sounds like overkill to me, but I have sensitive skin.

You might have better luck getting responses by posting this on the prescription board. :)

Thank you for your response, dreamweaver. My eyelids are so dry that I returned to the dermatologist's office and they gave me something similar to vaseline to put on them. However, that didn't seem to work. It made my eyes water!

My skin has become increasingly sensitive from all of the treatments I've tried....antibiotics, blue light, kenalog, nicomide, and now this.

I'm wondering if I should try natural treatments instead.

Share this post


Link to post
Share on other sites

thanks for your reply, fletch1978.

I'm so disgusted that I'm not dioing a very good job of being gentle or positive with anything these days:(

Lost my job a while ago and everything seems to have gone downhill from there.

Your input was greatly appreciated. I'd trally like to get off of all of this stuff once and for all!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×